# SDR SWIA2020031749333

- Difficulty date: February 28, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N140SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000470
- Aircraft time: 14,701 hours, 8,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ANGLE AT FRAME 52 LH EXTERNAL SIDE OF FUSELAGE IS CRACKED AS MARKED.    (C-CHECK) RO 3/14/2020   REMOVED AND REPLACED LOWER ANGLE AT FRAME 52 LH EXTERNAL SIDE OF FUSELAGE, DOME SEALED FASTENERS, RESTORED SURFACE PROTECTION, REF. SRM.
